Density symmetries for a class of 2-D diffusions with applications to finance

Dareiotis, K and Ekström, E (2018) Density symmetries for a class of 2-D diffusions with applications to finance. Stochastic Processes and their Applications, 129 (2). pp. 452-472. ISSN 0304-4149

Abstract

Metadata

Authors/Creators:
  • Dareiotis, K
  • Ekström, E
Copyright, Publisher and Additional Information: © 2018 Elsevier B.V. All rights reserved. This is an author produced version of an article published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 22 March 2018
  • Accepted: 8 March 2018
  • Published (online): February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Nov 2019 13:19
Last Modified: 06 Nov 2019 13:19
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.spa.2018.03.007

Share / Export

Statistics